Open Access

Generalization of Statistically Convergent


Abstract

In the late 1950's and early 1960's Kurzweil and Henstock presented the concept of Gauge integral. Following their results, Savas and Patterson extended this concept to summability theory by considering $\,f(\psi)$ real valued function which is integrable in the Gauge sense on $(1,\infty) $. The goal of this paper includes the extension of these notion to statistical convergence. This will be accomplished by presenting the definition of statistically convergent to $L$ via cardinality in Lebesgue sense. Natural implications and variations are also presented.

В кінці 1950-х та на початку 1960-х років Курцвайль і Хенсток сформулювали концепцію калібрувального інтеграла. Савас і Паттерсон поширили це на теорію підсумовування, розглянувши дійсні функції $\,f(\psi) $, інтегровні в калібрувальному сенсі на $(1, \infty)$. Метою цієї роботи є поширення цього поняття на випадок статистичної збіжності. Для цього дається визначення статистичної збіжності за мірою Лебега. Обговорюються наслідки та можливі варіанти цього підходу.

Key words: Gauge Integration, statistical convergence, measurable function, summability theory, cardinality.


Full Text





Article Information

TitleGeneralization of Statistically Convergent
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 4, 384-389
DOI10.31392/MFAT-npu26_4.2020.09
MilestonesReeived 04/04/2020; Revised 18/11/2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Rabia Savaş
Department of Mathematis, Sakarya University, Sakarya, Turkey

Richard F. Patterson
Department of Mathematis and Statistis, University of North Florida, Jaksonville, Florida


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Rabia Savaş and Richard F. Patterson, Generalization of Statistically Convergent, Methods Funct. Anal. Topology 26 (2020), no. 4, 384-389.


BibTex

@article {MFAT1453,
    AUTHOR = {Rabia Savaş and Richard F. Patterson},
     TITLE = {Generalization of Statistically Convergent},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {4},
     PAGES = {384-389},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_4.2020.09},
       URL = {http://mfat.imath.kiev.ua/article/?id=1453},
}


References

Coming Soon.

All Issues